# SDR IXXA05SMN194S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Condition: Cracked
- Location: Sta 680.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION,  MID ACCY CMPT. CAP CRACKED 1, STA 680.000 BETWEEN L 27 AND L 28LPERFORMED MAJOR REPAIR IAW SRM 53-2-5 FIG 14, EO SEMAN NR 20051313 DATED 09-30-05.  REMOVED FASTENERS IAW  SRM 51-1-20D PG 1.  STOP DRILLED ON CRACK END IAW SRM 53-2-5 FIG 14 (SHEET 1). PERFORMED NDT INSPECTION IAW NDT DPM PART 06-10-01-001. NO CRACK NOR CORROSION FOUND. FABRICATED REPAIR ANGLE (7075 O AL-0.100) IAW  SRM 53-2-5 FIG 14 (SHEET 1 AND 3), AND SRM 51-1-4 PG 1 AND DPS 3-69-4 (FORMING). PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PG 1, 13 AND D.P.S 7.00-1 REV BK. CLEANED, TREATED, PRIMED AREA + REPAIR ANGLE IAW SRM 53-2-5 FIG 14 (SHEET 1 AND 3), SRM 51-1-20D PG 9 AND SRM 51-3-1 (TORQUE).
